Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      I am 51, probably had Gd for years but just discovered it. I’m on Tapazole and Lopressor. I feel like I am going to explode out of my body. All I want to do is cry or smack someone. What has happened? I wasn’t this depressed. Do I call my GYN or my ENDO? I have phanthom periods, am taking natural harmones. Is there an answer? Thanks for your help, getting information from you makes me look less like I know what is going on when I talk to the Dr.. Bonna

      Anonymous
        Post count: 93172

        My first suggestion to you is to have your doctor change the lopressor to something else. I was on this for my blood pressure before I knew that I had Graves, not only did it depress me, it took away my sex drive. Then I got put on Dynacirc which makes me tired and gives me head aches, so I was given atenolol on top of that. Who knew that would be something also good for the graves because my heart was palpitating so fast. Maybe that covered some of my other symptoms too. Dynacirc also makes me real tired, not just from the hypothyroid which now makes me tired too.Anyway, I don’t think it’s PMS.

      Viewing 2 posts - 1 through 2 (of 2 total)
      • You must be logged in to reply to this topic.